# SDR DALA2016112209094

- Difficulty date: May 4, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 55,940 hours, 25,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 53-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 43L BETWEEN FRAMES 53 AND 61.  REMOVED AND REPLACED THE STRINGER IAW SRM.
